# SDR SWAA2022022429887

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PITTED ON UPPER SURFACE AT STATION 592 LBL 24 / REMOVAL AND INSTALLATION OF NEW SEAT TRACK FROM STA. 540 TO STA. 727 LBL 24 ON CUSTOMER CARD N162878 800976 INTER-5096
